My son has been on Geodon (100mg) for about 8 months with no problems and 2 days ago he started this twitch and it has gotten worse. I am concerned this could become permanent.
Although your son has been taking Geodon for 8 months, this issomething serious thta needs to be reported to his doctor ASAP. It is a sign of pseudoparkinsons and it means that he either needs his dosage adjusted or he may need to be taken off of the Geodon and put on something else. Also, please note that the Geodon shouldn't be stopped abruptly; he needs the doctor to taper him off of it. Hope this helps.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - They put me on geodon for c-ptsd and I just experienced almost all?
Posted 27 Jun 2010 • 1 answer
Posted 29 Jul 2010 • 3 answers
Has anyone useing Vimpat experienced involitary twitching in both hands? I have been on 200mg for a?
Posted 16 Mar 2013 • 1 answer
Posted 3 Apr 2013 • 1 answer
Posted 13 Aug 2016 • 0 answers